American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55Q15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Urtzi Buijs and Samuel B. Smith. Rational homotopy type of the classifying space for fibrewise self-equivalences. Proc. Amer. Math. Soc. 141 (2013) 2153-2167.
Abstract, references, and article information   
View Article: PDF

[2] K. A. Hardie, H. J. Marcum and N. Oda. The Whitehead products and powers in $W$-topology. Proc. Amer. Math. Soc. 131 (2003) 941-951. MR 1937433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William Richter. The $H$-space squaring map on $\Omega\sp 3S\sp {4n+1}$ factors through the double suspension . Proc. Amer. Math. Soc. 123 (1995) 3889-3900. MR 1273520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. G. Barratt, F. Cohen, B. Gray, M. Mahowald and W. Richter. Two results on the $2$-local $EHP$ spectral sequence . Proc. Amer. Math. Soc. 123 (1995) 1257-1261. MR 1246514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wên Hsiung Lin. Projectivity of the Whitehead product in spheres . Proc. Amer. Math. Soc. 110 (1990) 527-534. MR 1023352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Larry A. Lambe. Two exact sequences in rational homotopy theory relating cup products and commutators . Proc. Amer. Math. Soc. 96 (1986) 360-364. MR 818472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. A. McGibbon. Some properties of $H$-spaces of rank $2$ . Proc. Amer. Math. Soc. 81 (1981) 121-124. MR 589152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Howard J. Marcum and Duane Randall. The homotopy Thom class of a spherical fibration . Proc. Amer. Math. Soc. 80 (1980) 353-358. MR 577773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Howard J. Marcum. Twisted Whitehead products . Proc. Amer. Math. Soc. 74 (1979) 358-362. MR 524317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1